Alert archive / Georgia / Tornado Warnings in 2008
Tornado Warning 5, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Mar 7, 2008, 9:48 AM EST for 4 counties in Georgia. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 7, 2008, 9:48 AM EST (14:48 UTC)
- Expired
- Mar 7, 2008, 10:30 AM EST
- In force
- 42 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Brantley County, GA, Camden County, GA, Charlton County, GA, Ware County, GA
The radar
The Jacksonville radar (KJAX), 79 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 7, 10:27 AM EST | TORNADO | 9 W Waynesville, GA | 5 PUBLIC REPORTS OF A TORNADO RECEIVED BY EMERGENCY MANAGEMENT 9 MILES WEST OF WAYNESVILLE AT TURKEY RIDGE. DAMAGE TO AT LEAST ONE HOME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 7, 6:45 AM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 2.8 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 128 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 599 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 357 m²/s²
- 0-3 km storm-relative helicity
- 436 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KJAX 071448
TORJAX
GAC025-039-049-299-071530-
/O.NEW.KJAX.TO.W.0005.080307T1448Z-080307T1530Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
948 AM EST FRI MAR 7 2008
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN CHARLTON COUNTY IN SOUTHEAST GEORGIA
BRANTLEY COUNTY IN SOUTHEAST GEORGIA
EASTERN WARE COUNTY IN SOUTHEAST GEORGIA
NORTHWESTERN CAMDEN COUNTY IN SOUTHEAST GEORGIA
* UNTIL 1030 AM EST
* AT 948 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR RACE
POND...OR 13 MILES SOUTH OF HOBOKEN...MOVING EAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RACE
POND...HOBOKEN...HICKOX...NAHUNTA...RAYBON...WAYNESVILLE AND
WAVERLY.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EST FRIDAY FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3119 8176 3118 8177 3114 8173 3104 8166
3086 8213 3108 8229 3128 8203 3127 8201
3136 8192 3135 8186
TIME...MOT...LOC 1448Z 249DEG 25KT 3099 8216
$$
ENYEDI3 follow-up statements
000
WWUS52 KJAX 071453
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
953 AM EST FRI MAR 7 2008
GAC299-071503-
/O.CAN.KJAX.TO.W.0005.000000T0000Z-080307T1530Z/
WARE GA-
953 AM EST FRI MAR 7 2008
...THE TORNADO WARNING FOR EASTERN WARE COUNTY IS CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EST FRIDAY FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3135 8186 3119 8176 3118 8177 3107 8168
3104 8167 3091 8204 3109 8220 3128 8203
3127 8201 3136 8192 3135 8188
TIME...MOT...LOC 1453Z 232DEG 39KT 3103 8210
$$
GAC025-039-049-071530-
/O.CON.KJAX.TO.W.0005.000000T0000Z-080307T1530Z/
CHARLTON GA-BRANTLEY GA-CAMDEN GA-
953 AM EST FRI MAR 7 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 AM EST FOR
NORTHWESTERN CAMDEN...BRANTLEY AND NORTHEASTERN CHARLTON COUNTIES...
AT 951 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 6 MILES WEST OF
WINOKUR...OR 12 MILES SOUTH OF HOBOKEN...MOVING NORTHEAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WINOKUR...HICKOX...TARBORO...NAHUNTA...RAYBON...ATKINSON...WAVERLY
AND WAYNESVILLE.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EST FRIDAY FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3135 8186 3119 8176 3118 8177 3107 8168
3104 8167 3091 8204 3109 8220 3128 8203
3127 8201 3136 8192 3135 8188
TIME...MOT...LOC 1453Z 232DEG 39KT 3103 8210
$$
ENYEDI000
WWUS52 KJAX 071459
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1000 AM EST FRI MAR 7 2008
GAC025-039-049-071530-
/O.CON.KJAX.TO.W.0005.000000T0000Z-080307T1530Z/
CHARLTON GA-BRANTLEY GA-CAMDEN GA-
1000 AM EST FRI MAR 7 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 AM EST FOR
NORTHWESTERN CAMDEN...BRANTLEY AND NORTHEASTERN CHARLTON COUNTIES...
AT 955 AM EST...A TORNADO WAS REPORTED. THIS TORNADO WAS LOCATED
NEAR WINOKUR...OR 10 MILES SOUTH OF HOBOKEN...MOVING NORTHEAST AT 45
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HICKOX...TARBORO...NAHUNTA...RAYBON...ATKINSON...WAVERLY AND
WAYNESVILLE.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EST FRIDAY FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3135 8186 3119 8176 3118 8177 3104 8167
3092 8202 3110 8214 3128 8203 3127 8201
3136 8192
TIME...MOT...LOC 1500Z 232DEG 39KT 3108 8203
$$
ENYEDI000
WWUS52 KJAX 071505
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1005 AM EST FRI MAR 7 2008
GAC025-039-049-071530-
/O.CON.KJAX.TO.W.0005.000000T0000Z-080307T1530Z/
CHARLTON GA-BRANTLEY GA-CAMDEN GA-
1005 AM EST FRI MAR 7 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 AM EST FOR
NORTHWESTERN CAMDEN...BRANTLEY AND NORTHEASTERN CHARLTON COUNTIES...
AT 1000 AM EST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED
NEAR WINOKUR...OR 13 MILES SOUTH OF NAHUNTA...MOVING NORTHEAST AT 45
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NAHUNTA...TARBORO...RAYBON...ATKINSON...WAVERLY AND WAYNESVILLE.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EST FRIDAY FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3135 8186 3119 8176 3118 8177 3105 8167
3092 8202 3115 8210 3127 8201 3136 8192
TIME...MOT...LOC 1505Z 240DEG 43KT 3106 8195
$$
ENYEDIWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Mar 7, 9:21 AM EST, 27 minutes earlier.
Area forecast discussion, Mar 7, 9:21 AM EST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
921 AM EST FRI MAR 7 2008
.UPDATE...STRONG TO SEVERE STORMS ARE PUSHING THRU THE LOCAL AREA
THIS MORNING WITH THE MAJORITY OF OUR ZONES UNDER A TORNADO WATCH.
STRONG SLY WINDS ARE GUSTING TO 25-35 MPH IN ADVANCE OF THE
STORMS. STRONGEST STORMS OVER THE SUWANNEE VALLEY ARE BEING
MONITORED FOR ROTATION. LAPS HELICITIES ARE ABOVE 500 IN THIS
REGION. SATELLITE ESTIMATED RAINFALL RATES ARE AVERAGING 1.5
INCHES AN HOUR. RADAR ESTIMATES ARE NEAR 2 INCHES AN HOUR NEAR
LIVE OAK AND HAVE ISSUED AN URBAN AND SMALL STREAM FLOOD ADVISORY
FOR THE WRN ZONES. CURSORY LOOK AT GRIDS SHOWS UPDATES ARE NOT
NECESSARY.
&&
.AVIATION...STRONG AND GUSTY SOUTH WINDS WILL CONTINUE INTO THE
AFTERNOON. A LINE OF SEVERE THUNDERSTORMS WILL MOVE INTO THE AREA
LATE THIS MORNING AND AN AIRPORT WARNING MAY BE ISSUED.
&&
.MARINE...SCA CONDITIONS ARE OCCURRING AT SAUF1 AND MAY NEED TO
ISSUE ANOTHER MWW TO EXPAND THE SCA.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 71 47 54 30 / 100 70 10 0
SSI 69 50 58 35 / 100 80 20 0
JAX 75 52 59 32 / 100 80 20 0
SGJ 78 53 63 36 / 80 80 20 0
GNV 76 53 60 32 / 80 80 20 0
OCF 79 55 62 31 / 80 80 20 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH LATE TONIGHT FOR BAKER-COLUMBIA-GILCHRIST-
HAMILTON-SUWANNEE.
RED FLAG WARNING FROM 11 AM TO 7 PM EST SATURDAY FOR ALACHUA-
BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
GA...FLOOD WATCH THROUGH LATE TONIGHT FOR APPLING-ATKINSON-BACON-
BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
WARE-WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 6 AM EST SATURDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
GALE WARNING FROM 6 AM TO 4 PM EST SATURDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 11 PM EST
SATURDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT
20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST
AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.
&&
TRABERT/ENYEDI/SANDRIK/KERNSHazardous weather outlook, Mar 7, 4:45 AM EST, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 445 AM EST FRI MAR 7 2008 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-080940- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 445 AM EST FRI MAR 7 2008 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH 104 IN EFFECT UNTIL NOON EAST FOR MUCH OF NORTH FLORIDA AND SOUTHEAST GEORGIA... ...SEVERE THUNDERSTORMS POSSIBLE TODAY AND EARLY TONIGHT... ...FLOOD WATCH FOR SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY OF NORTHEAST FLORIDA THROUGH LATE TONIGHT... A SQUALL LINE WILL CONTINUE EASTWARD ACROSS NORTHERN FLORIDA AND SOUTHEAST GEORGIA THIS MORNING WITH STRONG THUNDERSTORMS SEGMENTS AND A FEW SUPERCELLS THUNDERSTORMS. ISOLATED SUPERCELLS THUNDERSTORMS ARE ALSO POSSIBLE AHEAD OF THE SQUALL LINE. LOW LEVEL WIND SHEAR REMAINS EXTREME UNDER A 70 KT SOUTHWESTERLY LOW LEVEL JET STREAM AND INSTABILITY IS EXPECTED TO INCREASE WITH SOME MODEST HEATING THIS MORNING. DAMAGING WINDS WILL BE PRIMARY SEVERE THREAT...THOUGH TORNADO THREAT MAY BECOME MORE PRONOUNCED LATER THIS MORNING. THE LINE WILL CONTINUE TO MOVE THROUGH THE AREA INTO THE OVERNIGHT HOURS WITH A POSSIBILITY OF SEVERE WEATHER THROUGHOUT THE DAY. LAW ENFORCEMENT AGENCIES...EMERGENCY MANAGEMENT OFFICIALS...STORM SPOTTER GROUPS...AND OTHER INTERESTED CONCERNS SHOULD MONITOR THIS SITUATION AND TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER APPROACH YOUR AREA. GUSTY SOUTHERLY WINDS MAY REACH UP TO 25 TO 30 MPH OVER THE COASTAL COUNTIES THIS AFTERNOON. LOCALLY HEAVY RAINFALL IS EXPECTED OVER THE AREA AND WILL CONTINUE THROUGH TONIGHT. WIDESPREAD RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE WITH LOCALLY HIGHER AMOUNTS OF NEAR 3 TO 4 INCHES IN HEAVIER BANDS OF SHOWERS AND THUNDERSTORMS...MAINLY ACROSS SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY OF NORTHEAST FLORIDA. SOME AREA RIVERS ARE NEAR OR ABOVE FLOOD STAGE AND SHOULD BE CLOSELY MONITORED IF HEAVY RAINFALL DOES OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ...GUSTY WEST WINDS ON SATURDAY... ...GALE WARNING FOR OFFSHORE COASTAL WATERS ON SATURDAY... VERY WINDY CONDITIONS ARE POSSIBLE FROM EARLY SATURDAY MORNING THROUGH THE AFTERNOON HOURS. GUSTY WINDS OF AROUND 40 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. A WIND ADVISORY MAY EVENTUALLY BE NEEDED FOR ALL OR PORTIONS OF THE FORECAST AREA. ON SUNDAY MORNING...A LIGHT FREEZE AND PATCHY FROST ARE POSSIBLE WITH LOWS NEAR 30 DEGREES TO THE MID 30S NEAR THE COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. SANDRIK
In the hours before
Special weather statement, Mar 7, 7:08 AM EST, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 708 AM EST FRI MAR 7 2008 FLZ020-021-GAZ162-071300- ECHOLS-HAMILTON-SUWANNEE- 708 AM EST FRI MAR 7 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN SUWANNEE...HAMILTON AND ECHOLS COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 800 AM EST... AT 708 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 22 MILES WEST OF BLUE SPRINGS TO 7 MILES SOUTH OF SUWANNEE RIVER STATE PARK...MOVING NORTHEAST AT 55 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SUWANNEE RIVER STATE PARK...SUWANNEE SPRINGS...BLUE SPRINGS...WEST LAKE...JASPER...JENNINGS AND STATENVILLE THROUGH 800 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ENYEDI
Special weather statement, Mar 7, 7:23 AM EST, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 723 AM EST FRI MAR 7 2008 FLZ020-022-GAZ150-162-163-071300- CLINCH-COLUMBIA-ECHOLS-HAMILTON-WARE- 723 AM EST FRI MAR 7 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN COLUMBIA...EASTERN HAMILTON...SOUTHEASTERN CLINCH...SOUTHERN WARE AND SOUTHEASTERN ECHOLS COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 800 AM EST... AT 723 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 3 MILES NORTH OF BELMONT...OR 14 MILES SOUTHWEST OF FARGO...MOVING NORTHEAST AT 55 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BELMONT...NEEDMORE AND FARGO THROUGH 800 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ENYEDI
Special weather statement, Mar 7, 8:10 AM EST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 810 AM EST FRI MAR 7 2008 FLZ020-GAZ162-163-071400- CLINCH-ECHOLS-HAMILTON- 810 AM EST FRI MAR 7 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN HAMILTON...CENTRAL CLINCH AND CENTRAL ECHOLS COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 900 AM EST... AT 810 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 25 MILES SOUTH OF DU PONT...OR 8 MILES NORTH OF JASPER...MOVING NORTHEAST AT 40 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DU PONT AND HOMERVILLE THROUGH 900 AM EST. GUSTY WINDS OF 35 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ENYEDI
Special weather statement, Mar 7, 8:36 AM EST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 836 AM EST FRI MAR 7 2008 GAZ136-152-153-164-165-071415- BRANTLEY-CHARLTON-INLAND CAMDEN-INLAND GLYNN-WAYNE- 836 AM EST FRI MAR 7 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN CHARLTON...BRANTLEY...SOUTHERN WAYNE...NORTHWESTERN CAMDEN AND WESTERN GLYNN COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 915 AM EST... AT 836 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 2 MILES NORTHEAST OF RACE POND...OR 10 MILES SOUTH OF HOBOKEN...MOVING NORTHEAST AT 50 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WINOKUR...RACE POND... TARBORO...HICKOX...RAYBON...NAHUNTA...WAVERLY...HORTENSE...ATKINSON AND WAYNESVILLE THROUGH 915 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. SANDRIK
Special weather statement, Mar 7, 8:54 AM EST, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 854 AM EST FRI MAR 7 2008 FLZ021-071430- SUWANNEE- 854 AM EST FRI MAR 7 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SUWANNEE COUNTY FOR STRONG WINDS VALID UNTIL 930 AM EST... AT 854 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 18 MILES SOUTHWEST OF LURAVILLE...OR 10 MILES SOUTHEAST OF PERRY...MOVING NORTHEAST AT 50 MPH. A TORNADO WARNING IS IN EFFECT FOR PORTIONS OF LAFAYETTE COUINTY AND IF THE STORM MAINTAINS ITS CURRENT INTENSITY A WARNING MAY BE REQUIRED FOR PORTIONS OF SUWANNEE COUNTY SOMETOIEM BEFORE 930 A. EST. THE AREA REMAINS UNDER A TORNADO THUNDERSTORM WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. SANDRIK
Special weather statement, Mar 7, 9:20 AM EST, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 920 AM EST FRI MAR 7 2008 FLZ022-035-036-071500- ALACHUA-COLUMBIA-GILCHRIST- 920 AM EST FRI MAR 7 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN ALACHUA...SOUTHWESTERN COLUMBIA AND GILCHRIST COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 1000 AM EST... AT 920 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 8 MILES WEST OF TRENTON...MOVING EAST AT 45 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND TRENTON...BELL...NEWBERRY...HIGH SPRINGS...OLENO STATE PARK... ALACHUA...LA CROSSE...GAINESVILLE AIRPORT AND GAINESVILLE THROUGH 1000 AM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ENYEDI
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 3:45 AM EST | Red Flag Warning | JAX | Brantley, Camden, Clinch, Echols, Glynn, Pierce and 1 more | 39 hr |
| Mar 7, 7:47 AM EST | Severe Thunderstorm Warning | JAX | Charlton, Clinch, Ware | 43 min |
| Mar 7, 8:48 AM EST | Severe Thunderstorm Warning | JAX | Charlton, Clinch, Echols, Ware | 42 min |
| Mar 7, 9:32 AM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn, Pierce, Ware and 1 more | 43 min |
| Mar 7, 9:39 AM EST | Severe Thunderstorm Warning | JAX | Charlton, Clinch, Ware | 51 min |
| Mar 7, 9:51 AM EST | Tornado Warning | JAX | Charlton | 39 min |
| Mar 7, 10:08 AM EST | Severe Thunderstorm Warning | JAX | Camden, Charlton | 67 min |
| Mar 7, 10:14 AM EST | Tornado Warning | JAX | Brantley, Camden, Glynn, Wayne | 46 min |
| Mar 7, 10:18 AM EST | Tornado Warning | JAX | Charlton | 13 min |
| Mar 7, 10:27 AM EST | Tornado Warning | JAX | Wayne | 19 min |
| Mar 7, 10:39 AM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Glynn, Wayne | 51 min |
| Mar 7, 10:55 AM EST | Tornado Warning | JAX | Camden | 35 min |
| Mar 7, 11:15 AM EST | Tornado Warning | JAX | Camden, Glynn | 30 min |
| Mar 7, 2:41 PM EST | Freeze Watch | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 23 hr |
Nearby
Tornado Warnings in Georgia, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.